{"product_id":"actifed-syrup-100ml","title":"Actifed Syrup 100Ml","description":"\u003cp\u003eActifed Syrup contain two ingredients, Pseudoephedrine (30mg\/5ml) and Triprolidine (1.25mg\/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050941423947,"sku":"5010123667344","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-syrup-100ml-1.jpg?v=1789997319","url":"https:\/\/mccormackspharmacy.ie\/products\/actifed-syrup-100ml","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}